Letters

Plasma lactate and blood cyanide in acute cyanide poisoning

BMJ 1996; 312 doi: https://doi.org/10.1136/bmj.312.7037.1039 (Published 20 April 1996) Cite this as: BMJ 1996;312:1039

Confounding factors should have been considered

  1. T M Cook
  1. Locum senior registrar in anaesthesia Southmead Hospital, Bristol BS10 5NB

    EDITOR,—Frederic J Baud and colleagues fail to consider the possibility of a confounding factor in their observed relation between plasma lactate and blood cyanide concentrations.1 The patient with acute cyanide poisoning on whom they report had a cardiorespiratory arrest shortly after arriving in hospital, and resuscitation initially produced a very low arterial blood pressure. Further support was provided by a high dose …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe